MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-32E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient had a left exeter trident primary hip replacement done by dr in (b)(6) 2015.Patient had a car accident and since then the hip has dislocated twice.Revision today was due to dislocation.Patient is noted by surgeon to have very lax soft tissue and he also noted she had a hip replacement done on the right side and it dislocated twice within one week post-op and required revision.Surgeon noted that the cup and stem were well positioned so the liner and head were removed and replaced with an mdm liner and new head.
 
Additional Manufacturer Narrative
Reported event an event regarding dislocation involving a trident liner was reported.The event was not confirmed.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: the available medical records were provided to the consulting clinician for a review which was stated, "cannot confirm event, need additional information; primary and full revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components." -product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient had a revision due to dislocation.The available medical information was provided to the consulting clinician for a review which was deemed insufficient to confirm the event.The event could not be confirmed nor the exact cause be determined as insufficient information was provided.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9728337
Report Number0002249697-2020-00358
Device Sequence Number2179796
Product Code LPH
UDI-Device Identifier07613327039856
UDI-Public07613327039856
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number623-10-32E
Device Catalogue Number623-10-32E
Device Lot Number49564401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR